American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Feng Luo and Jean-Marc Schlenker. Volume maximization and the extended hyperbolic space. Proc. Amer. Math. Soc. 140 (2012) 1053-1068. MR 2869090.
Abstract, references, and article information   
View Article: PDF

[2] Beifang Chen. The Gauss-Bonnet formula of polytopal manifolds and the characterization of embedded graphs with nonnegative curvature. Proc. Amer. Math. Soc. 137 (2009) 1601-1611. MR 2470818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Toshiyuki Akita. A formula for the Euler characteristics of even dimensional triangulated manifolds. Proc. Amer. Math. Soc. 136 (2008) 2571-2573. MR 2390528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1